Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Grothendieck group for stable homotopy is free


Author: Peter Freyd
Journal: Bull. Amer. Math. Soc. 73 (1967), 84-86
DOI: https://doi.org/10.1090/S0002-9904-1967-11650-1
MathSciNet review: 0205253
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. C. Chang, Homotopy invariants and continuous mappings, Proc. Roy. Soc. Ser. A, 202 (1950), 253-263. MR 36508
  • 2. P. Freyd, Splitting homotopy idempotents, Proceedings of the Conference on Categorical Algebra, Springer-Verlag, 1966 (to appear). MR 206069
  • 3. P. Freyd, Stable homotopy, Proceedings of the Conference on Categorical Algebra, Springer-Verlag, 1966 (to appear). MR 211399


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11650-1

American Mathematical Society